On finite Galois stable subgroups of GL_n in some relative extensions of number fields

Bartels, Hans-Jochen ; Malinin, Dimitry A.

URL: http://ub-madoc.bib.uni-mannheim.de/26625
Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Journal of Algebra and Its Applications
Volume: 8
Issue number: 4
Page range: 493-503
Place of publication: Singapore [u.a.]
Publishing house: World Scientific
ISSN: 0219-4988
Publication language: English
Institution: School of Business Informatics and Mathematics > Versicherungsmathematik (Bartels)
Subject: 004 Computer science, internet
Subject headings (SWD): Arithmetische Gruppe

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item